Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 334, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 8, 2012, 5:13 PM CDT for Faulkner County, Pulaski County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 5:13 PM CDT (22:13 UTC)
- Expired
- Aug 8, 2012, 5:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Faulkner County, AR, Pulaski County, AR
The radar
The Little Rock radar (KLZK), 11 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1332 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078 WUUS54 KLZK 082213 SVRLZK ARC045-119-082245- /O.NEW.KLZK.SV.W.0334.120808T2213Z-120808T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 513 PM CDT WED AUG 8 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS... CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS... * UNTIL 545 PM CDT * AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROLAND...OR 4 MILES NORTHWEST OF MAUMELLE...AND MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... N LITTLE ROCK ARPT... MAUMELLE... LAKE MAUMELLE... SYLVAN HILLS... ROLAND... PINNACLE MTN... MORGAN... MARCHE... CHENAL VALLEY... CAMP ROBINSON... BURNS PARK... PALARM... NATURAL STEPS... CAMMACK VILLAGE... TWIN SPRINGS... SPRING VALLEY... SHINALL MTN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 137 AND 151. THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 4 AND 12. THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 6 AND 7. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3486 9219 3468 9245 3488 9261 3498 9249 TIME...MOT...LOC 2213Z 313DEG 12KT 3488 9246 $$ 57
1 follow-up statement
664
WWUS54 KLZK 082229
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
529 PM CDT WED AUG 8 2012
ARC045-082239-
/O.CAN.KLZK.SV.W.0334.000000T0000Z-120808T2245Z/
FAULKNER AR-
529 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAULKNER COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3468 9245 3485 9257 3492 9246 3491 9244
3490 9244 3491 9242 3486 9219
TIME...MOT...LOC 2229Z 313DEG 12KT 3484 9241
$$
ARC119-082245-
/O.CON.KLZK.SV.W.0334.000000T0000Z-120808T2245Z/
PULASKI AR-
529 PM CDT WED AUG 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
PULASKI COUNTY UNTIL 545 PM CDT...
AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MAUMELLE...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
WEST LITTLE ROCK... N LITTLE ROCK ARPT... MAUMELLE...
SYLVAN HILLS... ROLAND... PINNACLE MTN...
MORGAN... MARCHE... CHENAL VALLEY...
CAMP ROBINSON... BURNS PARK... NATURAL STEPS...
CAMMACK VILLAGE... TWIN SPRINGS... SPRING VALLEY...
SHINALL MTN... SHADY GROVE... RECTOR HILL...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 151.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 4 AND 12.
THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 6 AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3468 9245 3485 9257 3492 9246 3491 9244
3490 9244 3491 9242 3486 9219
TIME...MOT...LOC 2229Z 313DEG 12KT 3484 9241
$$
57What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:25 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Aug 8, 2:25 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 225 PM CDT WED AUG 8 2012 .DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION AND CHANCES FOR STRONG TO SEVERE STORMS. THEN A DRY FORECAST FRIDAY AND INTO THE WEEKEND WITH CLOSER TO NORMAL TEMPS. WILD FIRE CONCERNS REMAIN. AFTERNOON CONVECTION HAS DEVELOPED OVER WESTERN TO CENTRAL AREAS...WITH THE BEST OVER THE WEST AREAS DUE TO THE WEAK FRONTAL BOUNDARY AND SOME UPPER LEVEL SHORT WAVE ENERGY. A FEW STORMS HAVE BECOME SEVERE. IN PLACE MOIST AND UNSTABLE AIR MASS SOUTH OF THE BOUNDARY HAS FUELED STORMS THIS AFTERNOON. NORTH OF THE BOUNDARY...JUST A BIT DRIER AND MORE STABLE ATMOSPHERE. ALSO FIRE DANGER REMAINS HIGH...AS WELL AS SOME HEAT INDEX VALUES WILL GO OVER 100 TO NEAR 105 IN SPOTS THIS AFTERNOON. && .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT WILL KEEP GOOD CHANCE OF STORMS THIS EVENING TO EARLY NIGHT IN THE WEST TO WEST CENTRAL...WHILE A SLIGHT CHANCE IN THE EAST. TONIGHT WILL KEEP A CHANCE OF CONVECTION OVER WEST TO CENTRAL WITH THE WEAK BOUNDARY AND UPPER SHORT WAVE. OVERALL COVERAGE WILL AGAIN BE MAINLY OVER THE WEST. THE WEAK FRONT WILL BE MAINLY A LOW PRESSURE TROUGH AS THE SYSTEM OVER THE PLAINS BECOMES ORGANIZED INTO THURSDAY MORNING. THURSDAY DURING THE DAY...ADDITIONAL CONVECTION IS EXPECTED AS THE FRONT SAGS SOUTH AS THE SURFACE LOW OVER MID WEST PULLS EAST. ADDITIONAL UPPER ENERGY IS ALSO EXPECTED TO MOVE OVER AR IN THE UPPER NW FLOW. A RISK OF ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE DUE TO IN PLACE FACTORS. CURRENT ECMWF TIMING MOST IN LINE WITH TRENDS. LATER THURSDAY TO FRIDAY MORNING...CONVECTION SHOULD BE WINDING DOWN AND MOVING SE OUT OF AR. OVERALL A DRY DAY FRIDAY WITH COOLER TEMPS CLOSER TO NORMAL VALUES ARE EXPECTED. DRY SATURDAY WITH NEAR NORMAL TEMPS. && .LONG TERM...SUNDAY THROUGH WEDNESDAY NOT MUCH CHANGE MADE TO THE LONG TERM FORECAST. UPPER LEVEL PATTERN FOR THE LONG TERM WILL BE DOMINATED BY LONG WAVE RIDGE AXIS TO THE WEST OF ARKANSAS...WITH NORTHWESTERLY FLOW OVERHEAD AND JUST TO THE NORTH OF THE STATE. TEMPS WILL REMAIN BELOW NORMAL THROUGH MUCH OF THE PERIOD...PERHAPS WARMING BACK TO...OR SLIGHTLY ABOVE NORMAL VALUES TOWARDS THE END OF THE LONG TERM. THAT BEING SAID...GUIDANCE IS NOT IN PERFECT AGREEMENT. THE GFS MAINTAINS THE DESCRIBED UPPER FLOW REGIME...WHILE THE EUROPEAN BUILDS THE UPPER RIDGE EASTWARD TOWARDS ARKANSAS BY TUE/WED NEXT WEEK. LIKEWISE THE GFS IS COOLER AND FEATURES MORE RAIN CHANCES AS UPPER DISTURBANCES MOVE THROUGH THE REGION...WHEREAS THE EURO IS DRIER AND HOTTER. WENT MIDDLE OF THE ROAD FOR NOW...WITH ONLY 15-20 POPS DURING THE AFTERNOON HOURS AND TEMPS AROUND NORMAL VALUES. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 72 95 71 89 / 30 30 20 10 CAMDEN AR 75 95 74 95 / 40 40 20 10 HARRISON AR 70 94 66 85 / 50 20 10 0 HOT SPRINGS AR 75 95 73 93 / 60 30 20 10 LITTLE ROCK AR 75 96 74 92 / 30 30 20 10 MONTICELLO AR 75 94 74 93 / 30 40 30 10 MOUNT IDA AR 72 95 72 93 / 60 30 10 10 MOUNTAIN HOME AR 72 95 67 87 / 40 30 10 0 NEWPORT AR 72 95 71 89 / 30 30 20 10 PINE BLUFF AR 74 94 74 92 / 30 40 30 10 RUSSELLVILLE AR 71 100 72 92 / 60 30 10 10 SEARCY AR 72 94 73 91 / 30 30 20 10 STUTTGART AR 74 94 73 91 / 30 30 30 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...59 / LONG TERM...64
Hazardous weather outlook, Aug 8, 9:23 AM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 923 AM CDT WED AUG 8 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 923 AM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN HALF OF THE STATE TODAY...AS A WEAK DISTURBANCE MOVES ACROSS THE REGION. MOST STORMS WILL REMAIN BELOW SEVERE LIMITS. HOWEVER...THERE IS THE POTENTIAL FOR AN ISOLATED SEVERE STORM OR TWO. IN SUCH A CASE...DAMAGING WINDS AND SEVERE HAIL WILL BE THE MAIN HAZARDS. HIGHS TODAY WILL BE NEAR 100 DEGREES...WITH HEAT INDEX VALUES RANGING FROM 100 TO 105 DEGREES. FIRE DANGER REMAINS EXTREME ACROSS MUCH OF THE STATE DUE TO THE ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE IN MANY COUNTIES OF ARKANSAS...AND ANY UNCONTROLLED OR ACCIDENTAL FIRE COULD QUICKLY GROW OUT OF CONTROL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL MOVE INTO THE STATE THURSDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS ACCOMPANYING IT. AGAIN...MOST STORMS WILL REMAIN BELOW SEVERE LIMITS BUT AN ISOLATED SEVERE STORM OR TWO CANNOT BE RULED OUT. DAMAGING WINDS AND SOME LARGE HAIL WOULD BE THE MAIN THREATS FROM SUCH STORMS. WIDESPREAD RAINFALL IS NOT LIKELY...SO EXTREME WILDFIRE DANGER WILL CONTINUE. AFTER THE FRONT MOVES THROUGH THE STATE FRIDAY...COOLER AND DRIER AIR WILL MOVE INTO THE REGION. THE NEXT CHANCE FOR RAIN WILL BE EARLY NEXT WEEK...AS ANOTHER DISTURBANCE MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Special weather statement, Aug 8, 4:21 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 421 PM CDT WED AUG 8 2012 ARZ032-082150- FAULKNER AR- 421 PM CDT WED AUG 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAULKNER COUNTY UNTIL 445 PM CDT... AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF CONWAY...MOVING EAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CONWAY... MAYFLOWER... LAKE CONWAY... SKUNK HOLLOW... ROUND MTN... REYNOLDS MTN... GOLD CREEK... BELK... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 135. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3510 9233 3495 9234 3498 9256 3510 9249 TIME...MOT...LOC 2121Z 274DEG 3KT 3505 9244 62
Special weather statement, Aug 8, 4:22 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 422 PM CDT WED AUG 8 2012 ARZ063-067-068-082210- BRADLEY AR-CALHOUN AR-CLEVELAND AR- 422 PM CDT WED AUG 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLEVELAND... NORTHEASTERN CALHOUN AND NORTHWESTERN BRADLEY COUNTIES UNTIL 515 PM CDT... AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF LANARK...OR 8 MILES NORTHEAST OF HAMPTON. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WEEKS... ELLISVILLE... TINSMAN... BANKS... WAGNON... SUMMERVILLE... HARRELL LAKE... CRAM... BLUE SPRINGS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3378 9234 3360 9213 3351 9237 3358 9247 TIME...MOT...LOC 2123Z 226DEG 1KT 3360 9235 57
Local storm report, Aug 8, 4:29 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
429 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 2 NNE GURDON 33.94N 93.13W
08/08/2012 CLARK AR EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN ALONG HWY 53 NORTH OF
GURDON NEAR SMITHTON.
&&
MCLAYSpecial weather statement, Aug 8, 4:36 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 436 PM CDT WED AUG 8 2012 ARZ053-062-066-082205- CLARK AR-DALLAS AR-OUACHITA AR- 436 PM CDT WED AUG 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OUACHITA... SOUTHWESTERN DALLAS AND SOUTHEASTERN CLARK COUNTIES UNTIL 500 PM CDT... AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF WHELEN SPRINGS...OR 18 MILES SOUTH OF ARKADELPHIA...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SPARKMAN... LUNET... VADEN... TATES BLUFF... OUACHITA... TRACE... SMEAD... SHAKERTOWN... SAYRE... RED SPRINGS... MCGILL FORD... KANSAS... COPELAND RIDGE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3401 9280 3375 9276 3375 9309 3396 9310 TIME...MOT...LOC 2136Z 270DEG 5KT 3387 9298 62
Special weather statement, Aug 8, 4:46 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 446 PM CDT WED AUG 8 2012 ARZ039-044-082215- PERRY AR-PULASKI AR- 446 PM CDT WED AUG 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PULASKI AND EASTERN PERRY COUNTIES UNTIL 515 PM CDT... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF HARRIS BRAKE...OR 6 MILES SOUTHEAST OF PERRYVILLE...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WILLIAMS JUNCTION... HARRIS BRAKE... WYE MTN... WYE... NEW DIXIE... BIGELOW... ANTIOCH... MOYER MTN... GRAYTOWN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3504 9261 3486 9262 3488 9281 3501 9279 TIME...MOT...LOC 2146Z 275DEG 6KT 3496 9272 62
Special weather statement, Aug 8, 4:47 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 447 PM CDT WED AUG 8 2012 ARZ031-032-039-082215- CONWAY AR-FAULKNER AR-PERRY AR- 447 PM CDT WED AUG 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN PERRY... SOUTHERN FAULKNER AND SOUTHEASTERN CONWAY COUNTIES UNTIL 515 PM CDT... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CONWAY. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... CONWAY... WOOSTER... SPRINGHILL... PICKLES GAP... LAKE CONWAY... SALTILLO... HOLLAND... HAMLET... BEAVER FORK LAKE... SKUNK HOLLOW... ROUND MTN... LINDER... GOLD CREEK... GLEASON... BILLY GOAT HILL... BERYL... BELK... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 118 AND 135. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3520 9222 3496 9223 3499 9257 3522 9254 TIME...MOT...LOC 2147Z 322DEG 2KT 3508 9243 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:25 PM CDT | Special Weather Statement | LZK | Clark | 30 min |
| Aug 7, 7:31 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 29 min |
| Aug 8, 9:53 AM CDT | Special Weather Statement | LZK | Perry | 47 min |
| Aug 8, 11:46 AM CDT | Special Weather Statement | LZK | Logan | 44 min |
| Aug 8, 12:37 PM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| Aug 8, 12:45 PM CDT | Special Weather Statement | LZK | Yell | 45 min |
| Aug 8, 1:08 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 37 min |
| Aug 8, 1:14 PM CDT | Special Weather Statement | LZK | Newton | 46 min |
| Aug 8, 1:41 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 34 min |
| Aug 8, 1:43 PM CDT | Special Weather Statement | LZK | Johnson | 47 min |
| Aug 8, 1:48 PM CDT | Severe Thunderstorm Warning | LZK | Johnson | 42 min |
| Aug 8, 2:18 PM CDT | Special Weather Statement | LZK | Scott | 47 min |
| Aug 8, 2:19 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 26 min |
| Aug 8, 2:40 PM CDT | Special Weather Statement | LZK | Logan | 30 min |
| Aug 8, 2:57 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 33 min |
| Aug 8, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 15 min |
| Aug 8, 3:30 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 30 min |
| Aug 8, 3:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 35 min |
| Aug 8, 3:41 PM CDT | Special Weather Statement | LZK | Polk | 44 min |
| Aug 8, 3:53 PM CDT | Special Weather Statement | LZK | Conway | 32 min |
| Aug 8, 4:04 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 26 min |
| Aug 8, 4:21 PM CDT | Special Weather Statement | LZK | Faulkner | 29 min |
| Aug 8, 4:22 PM CDT | Special Weather Statement | LZK | Calhoun | 48 min |
| Aug 8, 4:36 PM CDT | Special Weather Statement | LZK | Dallas | 29 min |
| Aug 8, 4:46 PM CDT | Special Weather Statement | LZK | Perry | 29 min |
| Aug 8, 4:47 PM CDT | Special Weather Statement | LZK | Faulkner | 28 min |
| Aug 8, 5:15 PM CDT | Special Weather Statement | LZK | Pulaski | 30 min |
| Aug 8, 5:18 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 27 min |
| Aug 8, 5:35 PM CDT | Special Weather Statement | LZK | Calhoun | 60 min |
| Aug 8, 5:41 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 34 min |
| Aug 8, 6:33 PM CDT | Special Weather Statement | LZK | Desha | 27 min |
| Aug 8, 6:42 PM CDT | Special Weather Statement | LZK | Drew | 23 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.